David Marín

Associate professor at UAB
Research area: Geometry

PhD in Mathematics obtained at UAB (2001)


Degree in mathematics from Universitat de Barcelona (1995) and PhD in mathematics from Universitat Autònoma de Barcelona (2001). Post-doctoral stage at Université de Bourgogne (2001-2002). Temporal position at Universitat Autònoma de Barcelona (1995-2006) and a permanent one from 2006 until now.

My research focuses on the theory of differential equations in the complex domain paying particular attention to their singularities. Recently, in collaboration with J-F. Mattei we have introduced a new invariant of germs of singular holomorphic foliations which allows to obtain its topological classification.

Research lines

  • Singularities
  • Ordinary Differential Equations
  • Holomorphic Foliations
  • Webs

Selected publications

  • Marín.Moduli spaces of germs of holomorphic foliations in the plane.Commentarii Math. Helv. 78 (2003), 518-539
  • Mardesic, D. Marín, J. Villadelprat. The period function of quadratic reversible centers. J. Differential Equations (2006), 120-171
  • Marín, J-F. Mattei. Monodromy and topological classification of germs ofholomorphic foliations.AnnalesScientifiques ENS 45 (2012), 405-445
  • Marín, J. Pereira. Rigid Flat webs on the projective plane.Asian J. of Math.17 (2013), 163-192
  • Beltrán, M. Falla, D. Marín, M. Nicolau. Foliations and webs inducing Galois coverings. To appear in IRMN (2015)